# SDR SWIA202054723

- Difficulty date: December 5, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 319.00 AND FS 349.00 AT STRINGER 20R FOUND TO BE CORRODED.  C-CHECK RO 12/24/2020.  REMOVED CORRODED INTERCOSTAL AND INSTALLED NEW SERVICEABLE INTERCOSTAL, IAW CRJ-700 SRM.  COMPLETED ATTACHED SKY CARD AND M-337.  NO CHANGE TO WEIGHT AND BALANCE.
